Browse Title Index

Issue Title
Vol 1, No 1 (2013): June 2013 A BL-Algebra on Type-2 Fuzzy Sets Abstract   PDF
Enrico Fischetti
Vol 5, No 2 (2017): April 2017 A Hybrid Modified Approach for Solving Fuzzy Differential Equations Abstract   PDF
Alauldeen N. Ahmad, Basma A. Nema
Vol 4, No 2 (2016): April 2016 A Problem and A Generalization Abstract   PDF
A. Erfanmanesh
Vol 2, No 2 (2014): April 2014 A BL-Algebra-Based Method for Fuzzy Screening Abstract   PDF
Enrico Fischetti
Vol 2, No 1 (2014): February 2014 A Common Fixed Point Theorem for Asymptotically Regular in Cone Metric Spaces Abstract   PDF
Kasani Prudhvi
Vol 3, No 2 (2015): April 2015 A Common Fixed Point Theorem for Three Self Maps in Cone Rectangular Metric Space Abstract   PDF
M. Rangamma, P. Mallikarjun Reddy
Vol 1, No 1 (2013): June 2013 A Fourth-Order Robust Numerical Method for Integro-differential Equations Abstract   PDF
Ali Filiz
Vol 3, No 2 (2015): April 2015 A Fuzzy-Based Approach to E-learning Evaluation Abstract   PDF
Enrico Fischetti, Aniello Nappi
Vol 2, No 5 (2014): October 2014 A Generalization of M-Series and Integral Operator Associated with Fractional Calculus Abstract   PDF
Ahmad Faraj, Tariq Salim, Safaa Sadek, Jamal Ismail
Vol 7, No 3 (2019): December 2019 A New Generalized Entropy Measure and its Properties Abstract   PDF
Mohammad Javid Dar, Saima M. Sofi, Mirza A. K. Baig
Vol 3, No 5 (2015): October 2015 A New Super Convergent Implicit Runge-Kutta Method for First Order Ordinary Differential Equations Abstract   PDF
S. A. Agam, D. T. Chinyo
Vol 3, No 3 (2015): June 2015 A Note in the Topological Groups Abstract   PDF
Kazem Haghnejad Azar
Vol 1, No 2 (2013): August 2013 A Rereading and a Mathematical Formulation of Deformations and Strains in Elasticity Abstract   PDF
Raoul Domingo Ayissi
Vol 2, No 3 (2014): June 2014 A Software Solution to Lost Sales and Back Order Cases of Probabilistic Inventory System Abstract   PDF
Usman Yusuf Abubakar, Danladi Hakimi
Vol 2, No 3 (2014): June 2014 A Study on Anti Fuzzy Interior Ideals of Ternary Semigroups Abstract   PDF
Essam H. Hamouda
Vol 3, No 5 (2015): October 2015 A Trivial Note Concerning p and n!, where p is Prime ≥ n + 1 and n is an Integer ≥ 1 Abstract   PDF
Gilbert A. Ikorong
Vol 7, No 1 (2019): February 2019 About Solution of the Nonlinear Generalized Abel Integral Equation Abstract   PDF
Burkhan Kalimbetov
Vol 1, No 1 (2013): June 2013 An Evaluation of a Reservoir Elevation with Markov Model in Continuous Time Abstract   PDF
U.Y. Abubakar, A. Mohammed, A. Lawal
Vol 2, No 2 (2014): April 2014 Analytical Modal Solutions on Optical Inhomogeneous Fibers: the Frobenius-Taylor Method (FTM) Abstract   PDF
Isabel Ventim Neves, Manuel Guerreiro Neves
Vol 2, No 3 (2014): June 2014 Application of homotopy analysis method for solving nonlinear fractional partial differential equations Abstract   PDF
Aref Guzali, Jalil Manafian Heris, Jalal Jalali
Vol 1, No 1 (2013): June 2013 Application of Hurwitz-Radon Matrices in Shape Coefficients Abstract   PDF
Dariusz Jakóbczak
Vol 5, No 1 (2017): February 2017 Buoyancy Driven Convection in a Liquid Layer with Insulating Permeable Boundaries Abstract   PDF
A. K. Gupta, S. K. Kalta
Vol 1, No 3 (2013): October 2013 Degree of Approximation of a Function Belonging to Lip(x (t), r) Class by (E,1)(C,2) Summability Means Abstract   PDF
Hare Krishna Nigam
Vol 1, No 4 (2013): December 2013 Development of a Tw-norm based Novel Fuzzy Regression Model Abstract   PDF
B. Pushpa, S. Muruganandam
Vol 4, No 4 (2016): August 2016 Direct Sum of Intuitionistic Fuzzy Submodules of G-module Abstract   PDF
Poonam K. Sharma
1 - 25 of 92 Items 1 2 3 4 > >>